# SDR MALA000662

- Difficulty date: October 27, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hand Rail
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, BOTH INBOARD AND OUTBOARD AIRSTAIR RAILS HAVE CORROSION BEYOND LIMITS.  REFER TO 409 WORK CARD 112795.  MAINTENANCE REPLACED BOTH I/B & O/B AIRSTAIR RAIL REF CONT CARD 75828 FOR DETAILS.
